Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 314, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Nov 12, 2005, 6:22 PM CST for Barton County, Cedar County, Dade County, Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 12, 2005, 6:22 PM CST (00:22 UTC)
- Expired
- Nov 12, 2005, 7:00 PM CST
- In force
- 38 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Barton County, MO, Cedar County, MO, Dade County, MO
The radar
The Springfield radar (KSGF), 60 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 12, 5:49 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 297 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 130022 SVRSGF MOC011-039-057-130100- /O.NEW.KSGF.SV.W.0314.051113T0022Z-051113T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 622 PM CST SAT NOV 12 2005 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DADE COUNTY IN MISSOURI. BARTON COUNTY IN MISSOURI. CEDAR COUNTY IN MISSOURI. * UNTIL 700 PM CST. * AT 621 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF STOCKTON TO JASPER...AND MOVING EAST AT 40 MPH. * SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF NORTHERN DADE...SOUTHEASTERN BARTON AND SOUTHERN CEDAR COUNTIES...INCLUDING THE TOWNS OF KENOMA...JERICO SPRINGS...BOSTON...CEDARVILLE... SYLVANIA...UMBER VIEW HEIGHTS...ARCOLA...NEOLA...BEARCREEK AND CANE HILL. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3763 9402 3735 9436 3753 9365 3770 9361 $$ TERRY
3 follow-up statements
000 WWUS53 KSGF 130041 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 640 PM CST SAT NOV 12 2005 MOC011-039-057-130100- /O.CON.KSGF.SV.W.0314.000000T0000Z-051113T0100Z/ CEDAR MO-BARTON MO-DADE MO- 640 PM CST SAT NOV 12 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DADE...BARTON AND CEDAR COUNTIES UNTIL 700 PM CST... AT 638 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF STOCKTON TO GOLDEN CITY...AND MOVING EAST AT 40 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR LOCKWOOD BY 645 PM CST. NEAR GREENFIELD BY 650 PM CST. THE TOWNS OF NEOLA...ARCOLA...UMBER VIEW HEIGHTS...CANE HILL... MASTERS...BONA AND DADEVILLE ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3765 9410 3728 9428 3745 9360 3770 9361 $$ GC
000 WWUS53 KSGF 130052 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 652 PM CST SAT NOV 12 2005 MOC011-130102- /O.CAN.KSGF.SV.W.0314.000000T0000Z-051113T0100Z/ BARTON MO- 652 PM CST SAT NOV 12 2005 ...THE SEVERE THUNDERSTORM WARNING FOR BARTON COUNTY HAS BEEN CANCELLED... AT 651 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3757 9391 3737 9408 3745 9364 3770 9361 $$ MOC039-057-130100- /O.CON.KSGF.SV.W.0314.000000T0000Z-051113T0100Z/ CEDAR MO-DADE MO- 652 PM CST SAT NOV 12 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DADE AND CEDAR COUNTIES UNTIL 700 PM CST... AT 651 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF FAIR PLAY TO LOCKWOOD...AND MOVING EAST AT 40 MPH. THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF NORTHERN DADE AND SOUTHEASTERN CEDAR COUNTIES...INCLUDING THE TOWNS OF CANE HILL...NEOLA...ARCOLA...MASTERS...BEARCREEK...BONA AND DADEVILLE. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3757 9391 3737 9408 3745 9364 3770 9361 $$ TERRY/CLAYCOMB
000 WWUS53 KSGF 130102 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 702 PM CST SAT NOV 12 2005 MOC039-057-130112- /O.EXP.KSGF.SV.W.0314.000000T0000Z-051113T0100Z/ CEDAR MO-DADE MO- 702 PM CST SAT NOV 12 2005 ...THE SEVERE THUNDERSTORM WARNING FOR DADE AND CEDAR COUNTIES HAS BEEN ALLOWED TO EXPIRE... AT 659 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. LAT...LON 3757 9391 3737 9408 3745 9364 3770 9361 $$ CLAYCOMB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 12, 3:50 PM CST, 2 hours 32 minutes earlier.
Area forecast discussion, Nov 12, 3:50 PM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 350 PM CST SAT NOV 12 2005 .DISCUSSION... MAIN FORECAST CONCERN WILL DEAL WITH POTENTIAL SEVERE WEATHER LATE THIS AFTERNOON ACROSS EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI...THEN ACROSS THE REMAINDER OF THE FORECAST AREA THROUGH THE EVENING HOURS. CURRENTLY THE SURFACE DRY LINE EXTENDS FROM NEAR LAWRENCE TO PARSONS KANSAS. SO FAR...NOT MUCH HAS GONE UP ALONG THIS BOUNDARY EXCEPT FOR A SHALLOW CUMULUS FIELD...AND ONLY ISOLATED CONVECTION WAS OCCURRING EAST OF SPRINGFIELD IN THE ZONE OF WARM AIR ADVECTION AHEAD OF THE APPROACHING SYSTEM. AT THIS TIME...CONVERGENCE MAY BE TOO WEAK ALONG THE DRYLINE...AS THE 18Z SOUNDING AT KSGF SHOWED A CAP OVERHEAD. LOOKING AT THE ETA MOISTURE CONVERGENCE...VALUES INCREASE SOMEWHAT THIS EVENING...BUT STILL DONT LOOK IMPRESSIVE. WILL CONTINUE TO WATCH SATELLITE AND RADAR TRENDS. CLOUD COVER AND SHOWERS HAVE KEPT TEMPERATURES DOWN ACROSS MUCH OF THE FORECAST AREA TODAY REDUCING INSTABILITY OVER THESE LOCATIONS. HOWEVER...CLEARING ACROSS SOUTHEAST KANSAS AND FAR WESTERN MISSOURI HAS ALLOWED MLCAPES TO EXCEED 1000 J/KG ALONG THE KS/MO BORDER. IF STORMS CAN INITIATE IN THIS ENVIRONMENT THEY WOULD LIKELY BECOME SEVERE AS 0-6KM SHEAR RANGES FROM 45-50KTS. MODE WOULD LIKELY DEVELOP INTO A SQUALL LINE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. HOWEVER...IF A BROKEN SEGMENT COULD FORM...AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION AS 0-1KM SRH CURRENTLY RANGE FROM 350-500 M2/S2. THE GREATEST THREAT OF SEVERE WEATHER WILL LIKELY BE ACROSS THE WESTERN HALF OF THE FORECAST AREA IF STORMS DEVELOP WITHIN THE NEXT COUPLE OF HOURS...AS INSTABILITY WILL DECREASE THROUGH THE EVENING. HOWEVER...THE THREAT OF DAMAGING WINDS AND LARGE HAIL WILL STILL EXIST OVER CENTRAL AND SOUTH-CENTRAL MISSOURI DUE TO THE VERY STRONG WIND FIELDS ALOFT. AS FOR POPS TONIGHT...WILL TREND FROM 30S ACROSS EXTREME SOUTHEAST KANSAS(AS THE DRYLINE IS CURRENTLY PUSHING THROUGH THIS AREA)...TO LIKELY POPS FROM SPRINGFIELD AND POINTS EASTWARD. EXPECT COOLER AND DRY CONDITIONS ON SUNDAY WITH HIGH PRESSURE SETTLING OVERHEAD. KEPT INHERITED POPS GOING ON MONDAY AS HIGH PRESSURE SHIFTS EAST USHERING IN INCREASED MOISTURE TRANSPORT AND ISENTROPIC LIFT. CONTINUED POPS ACROSS SOUTHEAST AREAS INTO MONDAY NIGHT AS AN UPPER WAVE PUSHES THROUGH FROM THE NORTHWEST. FOR THE EXTENDED PERIOD TUESDAY THROUGH SATURDAY...HELD ONTO SOME 15 TO 30 PERCENT POPS ON TUESDAY ACROSS EAST/SOUTHEAST LOCATIONS FOR ANY LINGERING SHOWERS AS THE LAST BIT OF UPPER ENERGY PUSHES THROUGH THE REGION. NOT MANY CHANGES MADE TO THE REMAINING EXTENDED GRIDS WITH THE EXCEPTION OF A FEW TEMPERATURE TWEAKS. THE GFS AND ECMWF BOTH BRING IN SOME VERY CHILLY AIR BEHIND THE DEPARTING FRONT...AS 850MB TEMPERATURES LOOK TO RANGE BETWEEN -3 AND -7 DEG C ACROSS THE FORECAST AREA BY 12Z WEDNESDAY. WITH THIS IN MIND...AND MEX DATA SHOWING THIS TREND AS WELL...DECIDED TO DROP TUESDAY NIGHT LOWS INTO THE MIDDLE 20S ACROSS MOST LOCATIONS. I ALSO ADJUSTED WEDNESDAY HIGHS DOWNWARD INTO THE MIDDLE AND UPPER 40S. AS SURFACE HIGH PRESSURE SHIFTS TO THE EAST BY EARLY THURSDAY...TEMPERATURES REBOUND AS WARM AIR ADVECTION COMMENCES ACROSS THE SOUTHEAST KANSAS AND THE MISSOURI OZARKS. GRIDDED HIGHS FOR THURSDAY WILL RANGE FROM THE MIDDLE 50S ACROSS CENTRAL MISSOURI TO NEAR 60 ALONG THE KANSAS BORDER. THIS WARMING TREND WILL BE SHORT-LIVED AS ANOTHER FRONT IS PROGGED TO PUSH THROUGH THE REGION LATE THURSDAY NIGHT. THIS FRONT WILL LIKELY BE MOISTURE STARVED SO KEPT GRIDS DRY...BUT DID GO AHEAD AND LOWERED HIGHS FOR FRIDAY INTO THE LOWER AND MIDDLE 50S. SAW && .AVIATION... FOLLOWING RADAR TRENDS WILL KEEP TEMPO TO PREDOMINANT SHOWERS FOR THE FIRST FEW HOURS OF THE 18Z TAFS. WILL ALSO CONTINUE TEMPO THUNDER AFTER 21Z FOR BOTH AIRPORTS AS DRYLINE PUSHES QUICKLY EASTWARD TO THE MO/KS BORDER. SHOULD SEE RAPID CLEARING AFTER 03Z AS DRYLINE PUSHES THROUGH THE AREA. COLD FRONT OVER NW KANSAS WILL THEM MOVE OVER THE AREA LATER TONIGHT. MOISTURE APPEARS TO BE SCOURED OUT ENOUGH BEHIND DRYLINE TO KEEP THUNDER OUT OF TAFS LATER TONIGHT...BUT WILL INCLUDE WIND SHIFT AROUND 10Z. TERRY && SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
Hazardous weather outlook, Nov 12, 12:57 PM CST, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 PM CST SAT NOV 12 2005
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1257 PM CST SAT NOV 12 2005
...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS...THE STRONGEST STORMS MAY PRODUCE:
HAIL UP TO THE SIZE OF QUARTERS.
DAMAGING WINDS IN EXCESS OF 70 MPH.
AND ISOLATED TORNADOES POSSIBLE.
AREAS AFFECTED AND TIMING:
ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH EARLY
AFTERNOON ACROSS THE OUTLOOK AREA. ADDITIONAL STRONG TO SEVERE
THUNDERSTORMS WILL LIKELY DEVELOP ACROSS EXTREME SOUTHEAST KANSAS
AND FAR WESTERN MISSOURI BETWEEN 3 PM AND 5 PM...THEN SPREAD
EASTWARD ACROSS THE REMAINDER OF THE OUTLOOK AREA THIS EVENING.
DISCUSSION:
INSTABILITY IS INCREASING EARLY THIS AFTERNOON ACROSS EASTERN
KANSAS IN ADVANCE OF AN APPROACHING DRY LINE. A STRONG UPPER LEVEL
DISTURBANCE ACROSS THE PLAINS WILL INTERACT WITH THE BOUNDARY AND
INSTABILITY TO TRIGGER ADDITIONAL THUNDERSTORMS LATER THIS
AFTERNOON. VERY STRONG WINDS ALOFT WILL LIKELY ALLOW
STORMS THAT DEVELOP TO BECOME SEVERE WITH DAMAGING WINDS AND
LARGE HAIL THE PRIMARY THREATS. CLOUD COVER HAS LIMITED
INSTABILITY ACROSS MUCH OF THE OUTLOOK AREA TODAY. HOWEVER...IF
SOME CLEARING OCCURS...THE COMBINATION OF INSTABILITY AND WIND
SHEAR WILL BE SUFFICIENT FOR AN ISOLATED TORNADO THREAT.
IN ADDITION TO THE SEVERE WEATHER POTENTIAL...SOUTHERLY WINDS WILL
GUST OVER 30 MPH AT TIMES THROUGH THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED OVER SOUTHEAST KANSAS AND FAR
WESTERN MISSOURI BETWEEN 3 PM AND 5 PM...WITH SPOTTER ACTIVATION
POSSIBLE OVER THE REMAINDER OF THE OUTLOOK AREA THIS EVENING.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
SAWIn the hours before
Local storm report, Nov 12, 6:17 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CST SAT NOV 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL BAXTER SPRINGS 37.02N 94.74W
11/12/2005 1.00 INCH CHEROKEE KS LAW ENFORCEMENT
DIME TO QUARTER SIZE HAIL AND 40 TO 50 MPH WINDS REPORTED
BY BAXTER SPRINGS POLICE DEPT.
&&
SCHULTZThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 6:13 PM CST | Severe Thunderstorm Warning | SGF | Newton | 47 min |
| Nov 12, 6:27 PM CST | Tornado Warning | SGF | Newton | 43 min |
| Nov 12, 6:29 PM CST | Severe Thunderstorm Warning | SGF | Jasper | 42 min |
| Nov 12, 7:23 PM CST | Severe Thunderstorm Warning | SGF | Polk | 29 min |
| Nov 12, 7:44 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 44 min |
| Nov 12, 7:57 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene | 63 min |
| Nov 12, 8:00 PM CST | Tornado Warning | SGF | Greene | 20 min |
| Nov 12, 8:06 PM CST | Severe Thunderstorm Warning | SGF | Christian | 41 min |
| Nov 12, 8:20 PM CST | Severe Thunderstorm Warning | SGF | Greene | 25 min |
| Nov 12, 8:24 PM CST | Severe Thunderstorm Warning | SGF | Webster | 40 min |
| Nov 12, 9:17 PM CST | Severe Thunderstorm Warning | SGF | Dent, Phelps | 23 min |
| Nov 12, 9:36 PM CST | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 54 min |
| Nov 12, 9:41 PM CST | Severe Thunderstorm Warning | SGF | Texas | 51 min |
| Nov 12, 10:19 PM CST | Severe Thunderstorm Warning | SGF | Ozark | 41 min |
| Nov 12, 10:25 PM CST | Tornado Warning | SGF | Douglas, Ozark | 50 min |
| Nov 12, 10:28 PM CST | Severe Thunderstorm Warning | SGF | Shannon | 32 min |
| Nov 12, 10:29 PM CST | Severe Thunderstorm Warning | SGF | Taney | 16 min |
| Nov 12, 11:04 PM CST | Severe Thunderstorm Warning | SGF | Howell | 51 min |
| Nov 13, 2:16 AM CST | Dense Fog Advisory | SGF | Barry, Christian, Dade, Dallas, Greene, Jasper and 7 more | 103 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.